TE Scattering From Concaved Wedges With Longitudinal Corrugations

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 253
  • Download : 0
An exact series solution for the oblique scattering from a corrugated wedge with concaved edge is formulated for TE plane wave using the radial mode matching technique. The scattered and guided fields are represented in terms of an infinite series of radial modes with unknown coefficients. By applying the appropriate boundary conditions, the coefficients of the scattered field are obtained. The diffraction coefficient of a corrugated wedge is subsequently derived from the scattered field.
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Issue Date
2013-04
Language
English
Article Type
Article
Keywords

PERFECTLY CONDUCTING WEDGE; CAVITY-BACKED APERTURES; WIDE DOUBLE WEDGE; ELECTROMAGNETIC SCATTERING; WAVE SCATTERING; DIFFRACTION; CYLINDER; EDGES; SLOT

Citation

IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION, v.61, no.4, pp.2355 - 2359

ISSN
0018-926X
DOI
10.1109/TAP.2012.2233703
URI
http://hdl.handle.net/10203/173959
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0